# SDR SWAA101957

- Difficulty date: April 6, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 18,398 hours, 10,769 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W1834520
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY EXIT LIGHT BATTERY CHARGER INOP.  FOUND SHORTED WIRE.  REPAIRED WIRE PER WDM.
